# SDR 08FDEA00570

- Difficulty date: February 22, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65239463
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR THRESHOLD HAS AREAS OF DAMAGE (BOTH BULLNOSE PIECES CRACKED) PARTS OF THRESHOLD SENT TO BE FABRICATED AND HEAT TREATED IN SHOP, 8130-3 TRACKING NR 2008-02-125 AND 126.  HEAT TREATED TO T4 CONDITION.  THRESHOLD RECEIVED FROM SHOP FABRICATED AND IN T4 CONDITION, N00731.  LOCATED AND DRILLED FASTENER HOLES AND TREATED AND PRIMED THRESHOLD (1EA FX65-23946-4/FX69-24780-2) REF BOEING DWG 65-23946 AND/SRM 51-10-1, PG 12/SRM 51-10-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
